Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 3

All articles in this issue are freely accessible.

The syntactic monoid of the semigroup generated by a maximal prefix code
Mario Petrich, C. M. Reis and G. Thierrin.
Proc. Amer. Math. Soc. 124 (1996), 655-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317045
Cohomological detection and regular elements in group cohomology
Jon F. Carlson and Hans-Werner Henn.
Proc. Amer. Math. Soc. 124 (1996), 665-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327000
A characterization of systems of parameters
Sankar P. Dutta and Paul C. Roberts.
Proc. Amer. Math. Soc. 124 (1996), 671-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283547
A group theoretic criterion for property FA
Marc Culler and Karen Vogtmann.
Proc. Amer. Math. Soc. 124 (1996), 677-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307506
On free group algebras in division rings with uncountable center
J. Goncalves and M. Shirvani.
Proc. Amer. Math. Soc. 124 (1996), 685-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291771
Remarks on the geometry of moduli spaces
Kefeng Liu.
Proc. Amer. Math. Soc. 124 (1996), 689-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291785
Affine and projective lines over one-dimensional semilocal domains
Chandni Shah.
Proc. Amer. Math. Soc. 124 (1996), 697-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301048
A theorem of Briançon-Skoda type for regular local rings containing a field
Ian M. Aberbach and Craig Huneke.
Proc. Amer. Math. Soc. 124 (1996), 707-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301483
Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras
P. Ara and E. Pardo.
Proc. Amer. Math. Soc. 124 (1996), 715-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301484
Non-normal, standard subgroups of the Bianchi groups
A. W. Mason and R. W. K. Odoni.
Proc. Amer. Math. Soc. 124 (1996), 721-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322935
Rational surfaces with $K^{2}>0$
Brian Harbourne.
Proc. Amer. Math. Soc. 124 (1996), 727-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307526
The $p^{n}$ theorem for semisimple Hopf algebras
Akira Masuoka.
Proc. Amer. Math. Soc. 124 (1996), 735-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301036
Topologically conjugate Kleinian groups
Ken'ichi Ohshika.
Proc. Amer. Math. Soc. 124 (1996), 739-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346983
On a class of implicit differential inclusions
Zouhua Ding.
Proc. Amer. Math. Soc. 124 (1996), 745-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328345
Banach spaces that admit support sets
J. M. Borwein and J. D. Vanderwerff.
Proc. Amer. Math. Soc. 124 (1996), 751-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301010
Existence results for superlinear semipositone BVP’s
V. Anuradha, D. D. Hai and R. Shivaji.
Proc. Amer. Math. Soc. 124 (1996), 757-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317029
Operator-valued typically real functions
Ky Fan.
Proc. Amer. Math. Soc. 124 (1996), 765-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1285989
On a convolution inequality of Saitoh
Michael Cwikel and Ronald Kerman.
Proc. Amer. Math. Soc. 124 (1996), 773-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301493
The stability of the exponential equation
Roman Ger and Peter Semrl.
Proc. Amer. Math. Soc. 124 (1996), 779-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291769
On preponderant differentiability of typical continuous functions
L. Zajícek.
Proc. Amer. Math. Soc. 124 (1996), 789-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291796
Well-bounded operators on nonreflexive Banach spaces
Cheng Qingping and Ian Doust.
Proc. Amer. Math. Soc. 124 (1996), 799-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301522
The equivariant Brauer groups of commuting free and proper actions are isomorphic
Alexander Kumjian, Iain Raeburn and Dana P. Williams.
Proc. Amer. Math. Soc. 124 (1996), 809-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301034
Critical points of real entire functions and a conjecture of Pólya
Young-One Kim.
Proc. Amer. Math. Soc. 124 (1996), 819-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301508
Random fixed points of set-valued operators
Tomás Domínguez Benavides, Genaro López Acedo and Hong-Kun Xu.
Proc. Amer. Math. Soc. 124 (1996), 831-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301487
Weighted inequalities for some one-sided operators
M. Lorente and A. de la Torre.
Proc. Amer. Math. Soc. 124 (1996), 839-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317510
Weak-type weights and normable Lorentz spaces
María J. Carro, Alejandro García del Amo and Javier Soria.
Proc. Amer. Math. Soc. 124 (1996), 849-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307501
Some remarks on the variation of curve length and surface area
James Kuelbs and Wenbo V. Li.
Proc. Amer. Math. Soc. 124 (1996), 859-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301512
A problem on products of Toeplitz operators
Kun yu Guo.
Proc. Amer. Math. Soc. 124 (1996), 869-871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307521
The algebra of almost periodic functions has infinite topological stable rank
Fernando Daniel Suárez.
Proc. Amer. Math. Soc. 124 (1996), 873-876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307566
An improved Menshov-Rademacher theorem
Ferenc Móricz and Károly Tandori.
Proc. Amer. Math. Soc. 124 (1996), 877-885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301040
On Jacobi and continuous Hahn polynomials
H. T. Koelink.
Proc. Amer. Math. Soc. 124 (1996), 887-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307541
$C^{*}$-algebras of proper foliations
A. Candel.
Proc. Amer. Math. Soc. 124 (1996), 899-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307500
Comparative probability on von Neumann algebras
Simba A. Mutangadura.
Proc. Amer. Math. Soc. 124 (1996), 907-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301521
Randomly sampled Riemann sums and complete convergence in the law of large numbers for a case without identical distribution
Alexander R. Pruss.
Proc. Amer. Math. Soc. 124 (1996), 919-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301524
Sharp maximal inequalities for stochastic integrals in which the integrator is a submartingale
William Hammack.
Proc. Amer. Math. Soc. 124 (1996), 931-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307522
Counterexample to a problem of Geoghegan-West
P. V. Semenov.
Proc. Amer. Math. Soc. 124 (1996), 939-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317050
A fixed-point theorem for $UV^{n}$ usco maps
Valentin G. Gutev.
Proc. Amer. Math. Soc. 124 (1996), 945-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343695
Every Cech-analytic Baire semitopological group is a topological group
Ahmed Bouziad.
Proc. Amer. Math. Soc. 124 (1996), 953-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328341
Chains of strongly non-reflexive dual groups of integer-valued continuous functions
Haruto Ohta.
Proc. Amer. Math. Soc. 124 (1996), 961-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327034
Parametrizing maximal compact subvarieties
Jodie D. Novak.
Proc. Amer. Math. Soc. 124 (1996), 969-975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301042
Conjugate points in $\mathcal{D}_{𝜇}(T^{2})$
Gerard Misiolek.
Proc. Amer. Math. Soc. 124 (1996), 977-982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301038
The class of co-Namioka compact spaces is stable under product
Ahmed Bouziad.
Proc. Amer. Math. Soc. 124 (1996), 983-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1326999